MAUDE Adverse Event Report: TRIMED, INC. TORX 8 DRIVER, NIPPLE TIP

TRIMED, INC. TORX 8 DRIVER, NIPPLE TIP
Model Number DVTX-8 NP
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
A sales rep reported on 22may2025, that the tip of the dvtx-8 np was over torqued and the tip twisted with the nipple coming off and remaining in the head of the implanted screw.It was reported that a second driver was used to implant the remaining screws and surgery was completed successfully.The surgeon reported no time delay, however, believed there is potential patient impact if the most distal screw with broken screwdriver tip may require revision.

Brand Name
TORX 8 DRIVER, NIPPLE TIP
Common Device Name
TORX 8 DRIVER, NIPPLE TIP
Manufacturer (Section D)
TRIMED, INC.
27533 avenue hopkins
valencia CA 91355
Manufacturer (Section G)
TRIMED, INC.
27533 avenue hopkins
valencia CA 91355
Manufacturer Contact
megan rissler
27533 avenue hopkins
valencia, CA 91355
MDR Report Key22195908
Report Number2031009-2025-00014
Device Sequence Number9244274
Product Code HXX
UDI-Device Identifier00842188126048
UDI-Public00842188126048
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDVTX-8 NP
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown